[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Long Term Site question

Patrick mentioned in a few days he cannot tell where his last site was.  I am
using the "comfort" set from Animas - same as the Silhouette and Tender.  I
have a red dot the size of a pencil lead for about 5 days or so after taking
out a site and then a small dot that looks like a freckle for at least another
couple weeks before the spot finally goes away.  Anyone else have this?  I
have been using my abdomen and upper stomach.  I find less spot on the upper
ab as maybe not as much rubbing on the set there as it is above my jeans
rubbing against it?  For the first time last week I used a site on my  upper
buttocks and that spot was not red at all when taking out the cannula and
after 4 days is completely gone.  Do others have this "freckle" type spot left
on their stomachs for a couple weeks?  You can't feel it at all to the touch -
it is just a spot.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml